Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 38, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 18, 2012, 8:13 PM EDT for Fairfield County, Franklin County, Licking County, Ohio. It was in force for 47 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2012, 8:13 PM EDT (00:13 UTC)
- Expired
- Mar 18, 2012, 9:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Fairfield County, OH, Franklin County, OH, Licking County, OH
The radar
The Cincinnati radar (KILN), 109 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 8:18 PM EDT | HAIL 1 | Pickerington, OH | |
| Mar 18, 8:27 PM EDT | HAIL 1 | Reynoldsburg, OH | DIME TO QUARTER SIZE HAIL FOR 2 MINUTES. |
| Mar 18, 8:29 PM EDT | HAIL 0.75 | 2 Nne Lancaster, OH | PEA TO PENNY SIZE HAIL |
| Mar 18, 8:30 PM EDT | HAIL 1 | 3 Ne Lancaster, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 967 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1440 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
673
WUUS51 KILN 190013
SVRILN
OHC045-049-089-190100-
/O.NEW.KILN.SV.W.0038.120319T0013Z-120319T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
813 PM EDT SUN MAR 18 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN FAIRFIELD COUNTY IN CENTRAL OHIO...
SOUTHERN FRANKLIN COUNTY IN CENTRAL OHIO...
SOUTHWESTERN LICKING COUNTY IN CENTRAL OHIO...
* UNTIL 900 PM EDT.
* AT 809 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR CARROLL. ADDITIONAL SEVERE THUNDERSTORMS ARE LOCATED IN
FRANKLIN COUNTY...NEAR URBANCREST AND BEXLEY. THESE STORMS ARE
MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
GROVEPORT...
GROVE CITY...
OBETZ...
BALTIMORE...
MILLERSPORT...
HEBRON...
PLEASANTVILLE...
BUCKEYE LAKE...
FAIRFIELD BEACH...
HARBOR HILLS...
IN ADDITION...FAIRFIELD COUNTY
AIRPORT...KIRKERSVILLE...
THURSTON...WEST RUSHVILLE AND RUSHVILLE ARE NEAR THE PATH OF THIS
SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 97 AND 135...
I-71 BETWEEN MILE MARKERS 98 AND 110...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3992 8246 3984 8247 3983 8239 3975 8240
3974 8236 3969 8237 3980 8284 3981 8297
3986 8314 3992 8315 3996 8313 3996 8302
4002 8293 4003 8277 3992 8225
TIME...MOT...LOC 0012Z 281DEG 17KT 3983 8269
$$
HATZOS2 follow-up statements
222
WWUS51 KILN 190028
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
828 PM EDT SUN MAR 18 2012
OHC089-190038-
/O.CAN.KILN.SV.W.0038.000000T0000Z-120319T0100Z/
LICKING OH-
828 PM EDT SUN MAR 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LICKING COUNTY
HAS BEEN CANCELLED...
THE STORMS HAVE MOVED SOUTHEAST INTO FAIRFIELD COUNTY.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3969 8237 3980 8285 3981 8297 3986 8306
3991 8306 3995 8302 3994 8294 3996 8278
3994 8277 3993 8246 3984 8247 3983 8239
3975 8240 3974 8237
TIME...MOT...LOC 0028Z 295DEG 26KT 3987 8287
$$
OHC045-049-190100-
/O.CON.KILN.SV.W.0038.000000T0000Z-120319T0100Z/
FAIRFIELD OH-FRANKLIN OH-
828 PM EDT SUN MAR 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SOUTHEASTERN FRANKLIN AND NORTHERN FAIRFIELD COUNTIES IN CENTRAL
OHIO...
AT 827 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR GROVEPORT...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
REYNOLDSBURG...CANAL WINCHESTER...PICKERINGTON...BALTIMORE...
MILLERSPORT...PLEASANTVILLE...FAIRFIELD BEACH AND BREMEN.
IN ADDITION...LITHOPOLIS...CARROLL...STATE ROUTE 158 AT STATE ROUTE
204...FAIRFIELD COUNTY AIRPORT...WEST RUSHVILLE...THURSTON AND
RUSHVILLE ARE NEAR THE PATH OF THIS STORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 104 AND 113...
I-71 BETWEEN MILE MARKERS 100 AND 105...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3969 8237 3980 8285 3981 8297 3986 8306
3991 8306 3995 8302 3994 8294 3996 8278
3994 8277 3993 8246 3984 8247 3983 8239
3975 8240 3974 8237
TIME...MOT...LOC 0028Z 295DEG 26KT 3987 8287
$$
HATZOS116
WWUS51 KILN 190046
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
846 PM EDT SUN MAR 18 2012
OHC045-049-190100-
/O.CON.KILN.SV.W.0038.000000T0000Z-120319T0100Z/
FAIRFIELD OH-FRANKLIN OH-
846 PM EDT SUN MAR 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SOUTHEASTERN FRANKLIN AND NORTHERN FAIRFIELD COUNTIES IN CENTRAL
OHIO...
AT 845 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR LITHOPOLIS...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
BALTIMORE...PLEASANTVILLE...MILLERSPORT...FAIRFIELD BEACH AND BREMEN.
IN ADDITION...CARROLL...STATE ROUTE 158 AT STATE ROUTE 204...
FAIRFIELD COUNTY AIRPORT...WEST RUSHVILLE...THURSTON AND RUSHVILLE
ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3969 8237 3980 8285 3981 8297 3994 8277
3993 8246 3984 8247 3983 8239 3975 8240
3974 8237
TIME...MOT...LOC 0046Z 295DEG 26KT 3982 8275
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 7:52 PM EDT, 21 minutes earlier.
Area forecast discussion, Mar 18, 7:52 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 752 PM EDT SUN MAR 18 2012 .SYNOPSIS... SOUTHERLY FLOW ON THE BACKSIDE OF HIGH PRESSURE WILL ALLOW AN UNSEASONABLY WARM AIRMASS TO PERSIST THROUGH MUCH OF THE WEEK. DISTURBANCES IN THE UPPER ATMOSPHERE INTERACTING WITH AN UNSTABLE AIRMASS WILL PRODUCE SCATTERED THUNDERSTORMS TODAY AND POSSIBLY ON MONDAY AFTERNOON. AN UPPER LEVEL HIGH WILL MOVE IN LATE MONDAY WHICH WILL BRING AN END TO THE THUNDERSTORMS. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SCATTERED THUNDERSTORMS ARE DEVELOPING IN A MARGINALLY UNSTABLE AIRMASS ON THE SOUTH SIDE OF A VORT MAX MOVING THROUGH NORTHERN OHIO. A 500 MB WIND SPEED MAX WILL ENHANCE THUNDERSTORM FORMATION AND STRENGTH. IN ADDITION...WBZ AROUND 9 KFT FAVORS LARGE HAIL. AS THUNDERSTORMS EXPAND IN COVERAGE...SOME CELLS MAY BECOME SEVERE AND SPC HAS PLACED THE AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS. ACTIVITY SHOULD FALL APART QUICKLY THIS EVENING AS DAYTIME HEATING WANES AND FORCING SHIFTS EASTWARD. LOWS TONIGHT WILL REMAIN WELL ABOVE NORMAL IN THE UPPER 50S. && .SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY/... THOUGH CONDITIONS WILL BE LESS FAVORABLE FOR THUNDERSTORM FORMATION ON MONDAY WITH AN UPPER RIDGE STARTING TO BUILD IN...ANOTHER WEAK MID LEVEL DISTURBANCE MAY HELP A FEW THUNDERSTORMS TO DEVELOP ON MONDAY AFTERNOON IN THE LINGERING UNSTABLE AIRMASS. ANY ACTIVITY WILL END MONDAY EVENING AS THE DISTURBANCE MOVES NORTHEAST AND DAYTIME HEATING LESSENS. AS THE UPPER RIDGE BUILDS OVERHEAD AND SURFACE PRESSURE PATTERN BECOMES ANTICYCLONIC ON MONDAY NIGHT THROUGH TUESDAY NIGHT...CONVECTION WILL BE ABSENT...SKIES WILL BE MAINLY CLEAR...AND TEMPERATURES WILL STAY UNSEASONABLY WARM. HIGHS AROUND 80 EACH DAY WILL BE CLOSE TO OR ABOVE DAILY RECORD HIGHS. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... HIGHLY AMPLIFIED MID/UPPER LEVEL FLOW PATTERN WITH A LARGE SPRAWLING RIDGE CONTINUING TO INFLUENCE OUR WEATHER AT THE BEGINNING OF THE LONG TERM PERIOD. PREFER SLOWER ECMWF SOLN GIVEN HIGH DEGREE OF AMPLIFICATION. THIS WILL CONTINUE TO PROVIDE UNSEASONABLY WARM TEMPS AND DRY WEATHER WEATHER THRU MID WEEK. HAVE MAINTAINED A DRY FCST FOR WED AND THURSDAY. EXPECT HIGHS TO RANGE FROM THE UPPER 70S NORTH TO 80 SOUTH ON BOTH WED AND THU. AGAIN RECORD HIGH TEMPERATURES WILL BE IN JEOPARDY. RECORD HIGHS FOR WED ARE 82 AT CVG, 78 AT DAY AND 77 AT CMH. THE RECORDS FOR THURSDAY ARE WARMER WITH...85 CVG, 84 AT DAY AND 82 AT CMH. NUMERICAL MODELS CONTINUE TO TREND SLOWER BUT ARE HAVING A DIFFICULT TIME WITH CONSISTENCY REGARDING EASTWARD PROGRESSION OF UPPER LOW OVER THE NATIONS MID SECTION. WILL INTRODUCE LOW POPS INTO THE SW EARLY FRIDAY AND THEN SPREAD CHC POPS NE ACRS THE FA DURG THE DAY. WL BUMP POPS UP TO HIGH CHC EARLY SATURDAY WITH THE APPROACH OF SFC FRONTAL BOUNDARY. UNDER CONTD INFLUENCE OF THE UPPER LOW...WL CONTINUE LOW POPS THRU SAT AND THEN DIMINISH TO SLIGHT CHC ON SUNDAY AS THE INFLUENCE OF THE UPPER LOW BEGINS TO SHIFT SE. HIGH TEMPS WILL COOL BUT REMAIN ABOVE NORMAL...WITH FCST HIGHS IN THE UPPER 60S/70S ON FRIDAY AND LOWER AND MID 60S SATURDAY AND THEN UPPER 50S/LOWER 60S. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... DISTURBANCE ROTATING THROUGH NE OHIO COMBINED WITH AN AREA OF LOW LEVEL CONVERGENCE INTO CENTRAL OHIO HAS PRODUCED THUNDERSTORMS THERE. WILL CONTINUE WITH TSRA AND HEAVY RAIN WITH IFR VSBYS AT KCMH AND KLCK FOR THE NEXT COUPLE OF HOURS. AS INSTABILITY DECREASES AND VORT MAX MOVES FARTHER AWAY...THUNDERSTORMS SHOULD GRADUALLY DISSIPATE THIS EVENING. FOR THE OVERNIGHT PERIOD...JUST SOME MID AND HIGH LVL CLOUDS EXPECTED AFTER MIDNIGHT. GIVEN HIGH DEWPOINTS AND RECENT RAINFALL...WOULD EXPECTED SOME MVFR AND LOCALLY IFR VSBYS. HAVE PLACED IFR VSBYS AT KLUK...AND KCMH...KLCK WHICH HAD SOME HEAVY RAIN. ON MONDAY...A MID LVL RIDGE WILL TRY TO BUILD NORTH INTO THE OHIO VALLEY. AIRMASS WILL DESTABILIZE IN THE AFTERNOON WITH A FEW POP UP SHOWERS/STORMS POSSIBLE. COVERAGE SHOULD BE WIDELY SCATTERED SO HAVE NOT MENTIONED ANYTHING IN THE TAFS ATTM. OUTLOOK...THUNDERSTORMS POSSIBLE ON FRIDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM...AR AVIATION...HATZOS/HICKMAN
Hazardous weather outlook, Mar 18, 5:14 PM EDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 514 PM EDT SUN MAR 18 2012 KYZ097>100-OHZ026-044>046-052>056-062>065-072>074-079>082-088-192115- BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-LOGAN-UNION OH-DELAWARE- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-CLINTON-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 514 PM EDT SUN MAR 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THUNDERSTORMS DEVELOPING THIS AFTERNOON INTO THIS EVENING WILL BE CAPABLE OF PRODUCING LARGE HAIL AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-073>075-080-KYZ089>096-OHZ034-035-042-043-051-060- 061-070-071-077-078-192115- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-MERCER-AUGLAIZE-DARKE-SHELBY-MIAMI-PREBLE-MONTGOMERY- BUTLER-WARREN-HAMILTON-CLERMONT- 514 PM EDT SUN MAR 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THE CHANCE FOR HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Mar 18, 7:58 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
758 PM EDT SUN MAR 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL COLUMBUS 40.05N 83.03W
03/18/2012 E1.25 INCH FRANKLIN OH TRAINED SPOTTER
ONE INCH TO AN INCH AND A QUARTER HAIL.
&&
MIKEGLocal storm report, Mar 18, 8:00 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
800 PM EDT SUN MAR 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 3 NW DUBLIN 40.15N 83.17W
03/18/2012 E0.50 INCH UNION OH TRAINED SPOTTER
CORRECTED LOCATION TO DUBLIN OHIO
&&
SNYDERLocal storm report, Mar 18, 8:02 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
802 PM EDT SUN MAR 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HAIL 2 N DOWNTOWN COLUMBUS 40.00N 83.01W
03/18/2012 E1.00 INCH FRANKLIN OH TRAINED SPOTTER
&&
SNYDERLocal storm report, Mar 18, 8:07 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
807 PM EDT SUN MAR 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM HAIL 3 ENE UPPER ARLINGTON 40.04N 83.02W
03/18/2012 M1.00 INCH FRANKLIN OH PUBLIC
&&
BCLocal storm report, Mar 18, 8:10 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
810 PM EDT SUN MAR 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HAIL 4 ENE UPPER ARLINGTON 40.05N 83.01W
03/18/2012 E1.00 INCH FRANKLIN OH TRAINED SPOTTER
&&
MIKEGLocal storm report, Mar 18, 8:12 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
812 PM EDT SUN MAR 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 3 S MOUNT STERLING 39.68N 83.27W
03/18/2012 M1.00 INCH FAYETTE OH PUBLIC
NICKEL TO QUARTER SIZE HAIL.
&&
SFHThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 8:33 PM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin | 114 min |
| Mar 18, 8:39 PM EDT | Special Weather Statement | ILN | Hocking | 36 min |
| Mar 18, 8:42 PM EDT | Special Weather Statement | ILN | Pickaway | 33 min |
| Mar 18, 8:50 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Pickaway | 40 min |
| Mar 18, 9:28 PM EDT | Special Weather Statement | ILN | Hocking | 47 min |
| Mar 18, 10:09 PM EDT | Special Weather Statement | ILN | Montgomery | 36 min |
| Mar 18, 11:06 PM EDT | Special Weather Statement | ILN | Greene | 54 min |
| Mar 19, 12:26 AM EDT | Special Weather Statement | ILN | Clinton, Warren | 64 min |
| Mar 19, 1:55 PM EDT | Special Weather Statement | ILN | Union | 35 min |
| Mar 19, 3:18 PM EDT | Areal Flood Advisory | ILN | Hocking | 2 hr |
| Mar 19, 3:59 PM EDT | Flash Flood Warning | ILN | Hocking | 116 min |
| Mar 19, 4:14 PM EDT | Special Weather Statement | ILN | Hocking | 61 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.